# SDR COMA0570008

- Difficulty date: January 9, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 5,063 hours, 3,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5230 SMOKE SMELL IN CABIN.  COULD NOT DUPLCIATE.  RAN ENGINES AND APU, NO DEFECTS FOUND.
